Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 189, NWS Tulsa, OK

April 29, 2017Haskell County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 5:16 PM CDT for Haskell County, Muskogee County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 5:16 PM CDT (22:16 UTC)
Expired
Apr 29, 2017, 5:45 PM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Muskogee County, OK

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-530 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

667 
WUUS54 KTSA 292216
SVRTSA
OKC061-101-292245-
/O.NEW.KTSA.SV.W.0189.170429T2216Z-170429T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
516 PM CDT SAT APR 29 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  South central Muskogee County in east central Oklahoma...

* Until 545 PM CDT

* At 516 PM CDT, a severe thunderstorm was located 4 miles south of
  Whitefield, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Stigler...                        Porum...
  Whitefield...                     Kinta...
  Briartown...                      Lequire...
  Kanima...                         Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3516 9535 3516 9538 3536 9530 3528 9501
      3506 9513 3506 9535
TIME...MOT...LOC 2216Z 206DEG 35KT 3519 9523 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
966 
WWUS54 KTSA 292242
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
542 PM CDT SAT APR 29 2017

OKC061-101-292252-
/O.EXP.KTSA.SV.W.0189.000000T0000Z-170429T2245Z/
Haskell OK-Muskogee OK-
542 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HASKELL AND SOUTH
CENTRAL MUSKOGEE COUNTIES WILL EXPIRE AT 545 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.

LAT...LON 3516 9535 3516 9538 3536 9530 3528 9501
      3506 9513 3506 9535
TIME...MOT...LOC 2242Z 206DEG 35KT 3543 9509 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:28 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 29, 3:28 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
328 PM CDT Sat Apr 29 2017

.DISCUSSION...
A high impact flooding event continues across the region...with
several flash flood warnings in effect for a large part of
northeast OK and northwest AR. Multiple rounds of showers and
thunderstorms have resulted in widespread 2-5 inch rain amounts
with some local amounts over 6-7 inches. We've received numerous
reports of street flooding...closed bridges and high
water...especially across northwest AR. Mainstem river flooding
will be a major issue...with 23 forecast points currently in
flood (many moderate to major).

Currently...a stationary front was draped across northwest AR into
southeast OK to a surface wave near Durant. One area of heavy rain
continues along this boundary...with a secondary area of
showers/storms farther west along inverted surface trof. The
multiple rounds of precipitation have sufficiently squashed the
warm sector...although far southeast OK remains quite warm/moist
and unstable (dewpoints running in the lower/mid 70s). Will need
to monitor this area over the next few hours for potential severe
convection.

The secondary area of showers/storms will persist through the
rest of the afternoon/early evening...moving back over areas that
received significant rainfall. Expect flash flood/areal flood
warnings to continue well into the overnight hours.

Rainfall will taper off later this evening and overnight as the
deep upper cyclone lifts northeast into KS. Could see some
lingering wraparound showers into Sunday morning...otherwise
expect a cool and very breezy day.

The next chance of precipitation comes Tuesday night into
Wednesday as a fast moving upper trof drops southeast through the
Rockies. A developing surface boundary across the region will be
the main focus...with most precipitation mainly along and north of
the front. This would result in additional rainfall across areas
that have been hit hard over the past 24 hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  42  72 /  80  30  10  10
FSM   59  66  44  74 /  90  20  10  10
MLC   51  61  45  74 /  80  10  10   0
BVO   48  54  40  70 /  80  40  10  10
FYV   54  59  42  67 /  90  30  10  10
BYV   59  64  42  66 / 100  40  10  10
MKO   51  58  42  72 /  80  20  10  10
MIO   52  58  42  66 /  80  50  20  10
F10   49  58  43  72 /  80  20  10   0
HHW   54  64  45  74 /  90  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053>076.

AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...11
LONG TERM....18
Hazardous weather outlook, Apr 29, 11:31 AM CDT, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1131 AM CDT Sat Apr 29 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1131 AM CDT Sat Apr 29 2017

...SIGNIFICANT FLOOD AND SEVERE RISK THRU THE WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma into northwest Arkansas.
	ONSET...Ongoing

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Much of eastern Oklahoma into western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of Highway 69 in Oklahoma.

FLASH FLOOD.
	RISK...Significant.
	AREA...Much of eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of Highway 69 in Oklahoma.

HEAVY RAIN.
	RISK...Critical.
	AREA...Much of eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of Highway 69 in Oklahoma.

DISCUSSION...
Showers and thunderstorms producing very heavy rain continue late
this morning across far northwest Arkansas into southeast Oklahoma
in the vicinty of the a slow moving frontal boundary. Showers and
thunderstorms along this boundary will slowly shift to the east
Today and into Tonight and intensify as an upper level low over
New Mexico moves closer to the area. An additional 4 to 6 inches
of rain will be possible through tonight with locally higher amounts, mainly east
of Highway 69. This will lead to potentially life threatening flooding.
Lesser amounts of rain are expected north of Interstate 44.

Severe weather will also be possible as well in the vicinity of the
frontal boundary with damaging winds, large hail and tornadoes all
possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and Friday...No Hazards.

EXTENDED DISCUSSION...
Thunderstorms will be exiting the region to the east Sunday
morning. Winds will increase as an area of low pressure
intensifies to our north and will become gusty at times.

Another storm system diving into the region from the northwest
will bring thunderstorm potential late Tuesday into Wednesday.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Apr 29, 4:07 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       JAY                     36.42N 94.80W
04/29/2017  M1.61 INCH       DELAWARE           OK   MESONET

            RAINFALL OVER THE PAST 6 HOURS

0350 PM     HEAVY RAIN       TAHLEQUAH               35.92N 94.97W
04/29/2017  M3.19 INCH       CHEROKEE           OK   MESONET

            RAINFALL OVER THE PAST 6 HOURS

0355 PM     HEAVY RAIN       WESTVILLE               35.99N 94.57W
04/29/2017  M1.76 INCH       ADAIR              OK   MESONET

            RAINFALL OVER THE PAST 6 HOURS

0355 PM     HEAVY RAIN       WEBBERS FALLS           35.51N 95.13W
04/29/2017  M2.46 INCH       MUSKOGEE           OK   MESONET

            RAINFALL OVER THE PAST 6 HOURS

&&

AEJ
Local storm report, Apr 29, 4:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             HARTSHORNE              34.85N 95.56W
04/29/2017  E1.00 INCH       PITTSBURG          OK   PUBLIC

&&

AEJ
Local storm report, Apr 29, 4:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BOSWELL                 34.03N 95.87W
04/29/2017  E1.00 INCH       CHOCTAW            OK   PUBLIC

            PEA TO QUARTER SIZE HAIL IN BOSWELL

&&

AEJ
Special weather statement, Apr 29, 4:54 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
454 PM CDT SAT APR 29 2017

OKZ071-073-292230-
Pittsburg OK-McIntosh OK-
454 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCINTOSH AND
CENTRAL PITTSBURG COUNTIES UNTIL 530 PM CDT...

At 454 PM CDT, a strong thunderstorm was located near Mcalester,
moving north at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Krebs...
Savanna...                        Crowder...
Alderson...                       Canadian...
Indianola...                      Arrowhead State Park...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3479 9571 3485 9595 3524 9583 3516 9553
TIME...MOT...LOC 2154Z 196DEG 43KT 3491 9580
Special weather statement, Apr 29, 5:03 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
503 PM CDT SAT APR 29 2017

OKZ071-073-074-292245-
Haskell OK-Pittsburg OK-McIntosh OK-
503 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...CENTRAL
MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 545 PM CDT...

At 502 PM CDT, a strong thunderstorm was located 6 miles north of
Krebs, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Eufaula...
Crowder...                        Canadian...
Arrowhead State Park...           Lake Eufaula State Park...
Blocker...                        Vivian...
Onapa...

This includes Interstate 40 in Oklahoma near mile marker 257.

LAT...LON 3491 9563 3499 9584 3546 9565 3537 9535
TIME...MOT...LOC 2202Z 210DEG 40KT 3501 9570
Special weather statement, Apr 29, 5:16 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 PM CDT SAT APR 29 2017

ARZ010-292300-
Washington AR-
516 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY UNTIL
600 PM CDT...

At 516 PM CDT, a strong thunderstorm was located 5 miles southeast of
Lincoln, moving northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fayetteville...                   Farmington...
Prairie Grove...                  Elkins...
Tontitown...                      West Fork...
Lincoln...                        Greenland...
Strickler...                      Johnson...
Black Oak...                      Walnut Grove...
Prairie Grove Battlefield State...
Sulphur City...
Woolsey...                        Hicks...
Savoy...                          Clyde...
Rhea...                           Canehill...

This includes Interstate 49 between mile markers 48 and 68.

LAT...LON 3577 9434 3593 9448 3614 9437 3614 9434
      3621 9433 3599 9394
TIME...MOT...LOC 2216Z 227DEG 55KT 3589 9436

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:54 PM CDTSpecial Weather StatementTSALeFlore36 min
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
Apr 28, 10:25 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Apr 28, 10:45 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Apr 28, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah27 min
Apr 28, 10:58 PM CDTTornado WarningTSALeFlore, Sequoyah31 min
Apr 28, 11:01 PM CDTSpecial Weather StatementTSATulsa29 min
Apr 28, 11:07 PM CDTSpecial Weather StatementTSAOsage23 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Pittsburg65 min
Apr 28, 11:15 PM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 28, 11:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa27 min
Apr 28, 11:25 PM CDTSpecial Weather StatementTSACreek35 min
Apr 28, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa35 min
Apr 28, 11:48 PM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 28, 11:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 29, 12:03 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more4 hr
Apr 29, 12:11 AM CDTSpecial Weather StatementTSADelaware34 min
Apr 29, 12:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner32 min
Apr 29, 12:18 AM CDTSpecial Weather StatementTSAMayes27 min
Apr 29, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner34 min
Apr 29, 12:27 AM CDTSpecial Weather StatementTSANowata18 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee32 min
Apr 29, 12:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 29, 12:49 AM CDTSpecial Weather StatementTSAOsage26 min
Apr 29, 12:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner4 hr
Apr 29, 12:54 AM CDTSpecial Weather StatementTSAMuskogee36 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner30 min
Apr 29, 1:15 AM CDTSpecial Weather StatementTSAAdair30 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware34 min
Apr 29, 1:28 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
Apr 29, 1:36 AM CDTSpecial Weather StatementTSAWashington24 min
Apr 29, 1:54 AM CDTSpecial Weather StatementTSACherokee36 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware29 min
Apr 29, 2:04 AM CDTSpecial Weather StatementTSANowata26 min
Apr 29, 2:07 AM CDTSpecial Weather StatementTSAPawnee38 min
Apr 29, 2:21 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Apr 29, 2:41 AM CDTSpecial Weather StatementTSAOsage, Pawnee34 min
Apr 29, 2:46 AM CDTSpecial Weather StatementTSADelaware, Ottawa44 min
Apr 29, 3:03 AM CDTSpecial Weather StatementTSAPawnee57 min
Apr 29, 3:34 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
Apr 29, 3:39 AM CDTSpecial Weather StatementTSAOsage36 min
Apr 29, 4:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
Apr 29, 4:40 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington35 min
Apr 29, 5:07 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner6 hr
Apr 29, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington32 min
Apr 29, 5:17 AM CDTSpecial Weather StatementTSAPawnee28 min
Apr 29, 5:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 29, 5:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers33 min
Apr 29, 6:14 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Apr 29, 6:16 AM CDTSpecial Weather StatementTSAWashington44 min
Apr 29, 6:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 29, 6:36 AM CDTSpecial Weather StatementTSACreek, Pawnee39 min
Apr 29, 6:42 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 29, 6:45 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa24 min
Apr 29, 8:17 AM CDTRiver Flood WarningTSAOsage30 hr
Apr 29, 8:33 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more3 hr
Apr 29, 8:38 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware10 hr
Apr 29, 10:35 AM CDTFlash Flood WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more8 hr
Apr 29, 10:36 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa8 hr
Apr 29, 10:37 AM CDTSpecial Weather StatementTSADelaware23 min
Apr 29, 12:36 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
Apr 29, 12:55 PM CDTSpecial Weather StatementTSASequoyah35 min
Apr 29, 1:16 PM CDTSpecial Weather StatementTSARogers, Tulsa29 min
Apr 29, 1:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
Apr 29, 2:23 PM CDTRiver Flood WarningTSAPawnee32 hr
Apr 29, 2:39 PM CDTFlash Flood WarningTSACraig, Mayes, Muskogee, Nowata, Rogers, Wagoner4 hr
Apr 29, 3:05 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Apr 29, 3:13 PM CDTAreal Flood WarningTSACreek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more6 hr
Apr 29, 3:46 PM CDTSpecial Weather StatementTSALatimer29 min
Apr 29, 4:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg33 min
Apr 29, 4:15 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee30 min
Apr 29, 4:19 PM CDTTornado WarningTSAAdair, Sequoyah26 min
Apr 29, 4:42 PM CDTTornado WarningTSAHaskell33 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah32 min
Apr 29, 4:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg26 min
Apr 29, 4:54 PM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 29, 4:58 PM CDTTornado WarningTSAAdair14 min
Apr 29, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah29 min
Apr 29, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.